# SDR AALA202502183274

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 39,130 hours, 16,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT AT ROW 28 IS INOPERATIVE. MAINTENANCE FOUND THE CONNECTOR LOOSE AND PLUGGED IT BACK IN PER AMM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
